# SDR VNAA20250820003

- Difficulty date: July 15, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: BA670311501SB
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS57.16 AT LH WING FRONT SPAR.  THE LH WING FRONT SPAR, RIB LEADING EDGE SS57.16 WAS REPAIRED PER  REO 690-57-41-240 REV -.
